# SDR DALA2015051403367

- Difficulty date: May 14, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,695 hours, 18,815 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Empty
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE AT DOOR R1 WAS FOUND DEPRESSURIZED.  JFK MAINTENANCE R & R ASSIST BOTTLE AT DOOR R1.  LP7013389.
